# SDR DALA2017121908700

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB  AND ANGLE WS 217 TO 346 AT FIXED LEADING EDGE INTERNAL STRUCTURE , LT WING.  THE RIB WAS REPLACED IAW SRM 51-30-2 AND SRM 51-30-5.
